# SDR UIEA2020042800853

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMP - LH STA 2664.19 FRAME FOUND CRACK.( APU COMP - LH STA 2664.19 LH WL 310 FRAME CRACK AREA REPAIRED IAW RI-53-82-14008 REV. A.  )
